# SDR IXXA080020O

- Difficulty date: May 8, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 84,684 hours, 21,520 cycles
- Engine: Ge CFM562C
- Engine time: 30,341 hours, 7,086 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Motor
- Condition: Defective
- Location: Fuel Bleed Valve
- Part time: 30,341 hours, 7,086 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM MLB AT FL350 NUMBER ONE ENGINE FLAMEOUT.  THE CREW ACCOMPLISHED FLAMEOUT PROCEDURES AND DESCENDED TO FL210 FOR ENGINE RESTART.  THE ENGINE RESTARTED NORMALLY AND THE CREW CONTINUED FLIGHT AND LANDED IN TOL WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED NUMBER ONE GEAR FUEL BLEED VALVE MOTOR.  OPERATIONAL CHECK GOOD IAW CFM MAINTENANCE MANUAL 75-31-10 AND GMM 3.116.  AIRCRAFT WAS RETURNED TO SERVICE.
